zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fixed points of contraction mappings on probabilistic metric spaces. (English) Zbl 0244.60004

MSC:
60B10Convergence of probability measures
60H99Stochastic analysis
References:
[1]M. Edelstein, (i) On fixed and periodic points under contractive mapping,J. London Math. Soc. 37 (1962), 74–79; (ii) An extension of Banach’s contraction principle,Proc. Amer. Math. Soc. 12 (1961), 7–10. · Zbl 0113.16503 · doi:10.1112/jlms/s1-37.1.74
[2]K. Menger, Statistical metrics,Proc. Nat. Acad. Sci. U.S.A. 28 (1942), 535–537. · Zbl 0063.03886 · doi:10.1073/pnas.28.12.535
[3]O. Onicescu,Nombres et Systèmes Aléatoires, Éditions de l’Académie de la R. P. Roumaine, Bucarest, 1964.
[4]B. Schweizer, Probabilistic metric spaces–the first 25 years,The N.Y. Statistician 19 (1967), 3–6.
[5]B. Schweizer, Probabilistic metric spaces,Probabilistic Methods in Applied Mathematics (A. T. Bharucha-Reid, ed.), Vol. 4, Academic Press, New York (to appear).
[6]B. Schweizer andA. Sklar, Statistical metric spaces,Pacific J. Math. 10 (1960), 313–334.
[7]B. Schweizer, A. Sklar andE. Thorp, The metrization of statistical metric spaces,Pacific J. Math. 10 (1960) 673–675.